MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424080
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after the embolization was performed and the subject coil was released for placement, it could not be observed under fluoroscopy.The procedure was completed with no clinical consequences to the patient.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil proximal contact was seen to be kinked/bent.The coil delivery wire was found to be kinked/bent in multiple areas.The main coil was prematurely detached /separated.The main coil was not returned.Functional testing was unable to perform as the main coil was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed as the main coil was not returned for analysis.Only the delivery wire was received.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that at the time of detachment, the coil was not visible to the physician.The coil was confirmed to be in good condition prior to use.The microcatheter was checked after removal and no detached coil was observed.Only the delivery wire was returned for complaint analysis.It was confirmed that the coil had separated from the delivery wire at the detachment zone.It cannot be confirmed if the detachment happened during introduction or removal of the coil.It also cannot be confirmed if the coil was visible under x-ray as the coil was not returned.An assignable cause of undeterminable will be assigned to the as reported event of the device or device component not visible under fluoroscopy and main coil prematurely detached/separated during use.The review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.An assignable cause of handling damage will be assigned to the as analyzed damage of the coil delivery wire kinked/bent and coil proximal contact kinked/bent as the issue is due to handling of the product or portion of the product without direct patient contact during shipping/transportation.

Brand Name
TARGET 360 ULTRA 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21411909
Report Number3008881809-2025-00093
Device Sequence Number15780853
Product Code HCG
UDI-Device Identifier04546540675927
UDI-Public(01)04546540675927(17)291008(10)25218558
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424080
Device Lot Number25218558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale